# SDR SWAA2013101421131

- Difficulty date: September 18, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT LOWER LOBE BETWEEN STATION 796 TO STATION 807, BETWEEN STRINGER 25R TO 27R.  REPAIRED SKIN IAW EA.
